Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'risoeridal weaning/side effec'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hello, my 7 year old son was misdiagnosed with ASD at 5years old and ADHD at 3 and half. We have taken him off the ADHD med because it's one you can stop immediatly and saw a positive response. Next came the weaning of 1mg of risperidal 3x a day that was a complete nightmare. Aggression/attacking us ( he bite my arms so bad I couldn't wear short sleeve shirts for a month). Crying/screaming, violent, insomnia, constipation, vomiting, anxiety, concentration problems, confusion, crying spells, delusions, depersonalization, dizziness, headaches, irritability and the list goes on and on. Basically do NOT ever put your child on risperidal. So now he has been off completely for a month and a few days. Just wondering if anyone knows when it will be completely out of his system. He is still showing many signs of it being in his system. Any help and idea is VERY welcome. Thanks! Amie
×
×
  • Create New...